Electron. J. Diff. Eqns., Vol. 2006(2006), No. 137, pp. 1-11.

A property of the H-convergence for elasticity in perforated domains

Hamid Haddadou

In this article, we obtain the $H_{e}^{0}$-convergence as a limit case of the $H_{e}$-convergence. More precisely, if $\Omega_{\varepsilon}$ is a perforated domain with (admissible) holes $T_{\varepsilon}$ and $\chi_{\varepsilon}$ denote its characteristic function and if $(A^{\varepsilon},T_{\varepsilon}) \rightharpoonup A^{0}$, we show how the behavior as $(\varepsilon,\delta)\to(0,0)$ of the double sequence of tensors $A^{\varepsilon}_{\delta}=(\chi_{\varepsilon}
A^{\varepsilon}$ is connected to $A^{0}$. These results extend those given by Cioranescu, Damlamian, Donato and Mascarenhas in [3] for the $H$-convergence of the scalar second elliptic operators to the linearized elasticity systems.

Submitted July 6, 2006. Published October 31, 2006.
Math Subject Classifications: 35B40, 74B05.
Key Words: Homogenization; H-convergence; linearized elasticity system; perforated domains.

Show me the PDF file (250K), TEX file, and other files for this article.

Hamid Haddadou
Institut Nationale de formation en Informatique
BP 68, Oued Smar, El Harrach
Alger, Algérie
email: h_haddadou@ini.dz

Return to the EJDE web page